# SDR 0312200701

- Difficulty date: March 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N535FC
- Make and model: Boeing 747-200B
- Aircraft serial: 21833
- Aircraft time: 89,288 hours, 18,441 cycles
- Engine: Ge CF650*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS115080326
- Condition: Worn
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH LG RETRACTED, OBSERVED HYDRAULIC SYSTEM NR 4 LOOSE WITH BOTH NR 4 EDP, ADR LOW PRESSURE ON.   AOM 2-2-55 AND 2-2-59 FOLLOWED, RETURNED TO DEPARTURE.FOUND LT WING GEAR DOOR ACTUATOR HYDRAULIC LINE WORN.  REMOVED AND REPLACED HYDRAULIC LINE, AND REWORKED NR 4 EDP IAW MM 29-11-05, INSTALLING EDP DISPATCH KIT IAW MM29-11-03, SERVICE, AND LEAK CHECK OK.  EDP PLACED ON MEL IAW MEL 29-1.  AIRCRAFT RETURNED TO SERVICE.
